# SDR REXA2013071501360

- Difficulty date: July 15, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 23,453 hours, 21,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT , ROW 1 PULLED UP.  R & R LIGHT AT ROW 1 IAW AMM 33-51-01, OPS CHECKED GOOD.  REPAIRED COVER STRIP IAW AMM 33-51-01.
